It is currently Wed Aug 16, 2017 1:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Oct 21, 2013 2:27 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 20, 2013 10:24 am
Posts: 33
I am new to here, long story short my subs got stolen. My next refill is the 30th. I have one 8mg strip left, 8mg is my normal dose daily. I have been taking two mg these past three days and I am ok, so Im wondering will I be ok at one mg until my next refill. Has anyone else been through this? If so please reply and let me know what to expect, Im hoping for the best! Thanks in advance!


Top
 Profile  
 
PostPosted: Mon Oct 21, 2013 4:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
this has happened to me before, While, I didn't loose them, the doctor's office actually called them under the wrong name. So they were never ready for me to pick up and I had to go a week without.
the doctors office I go to says that if the pills were stolen, then you have to show them proof that you filed a police report in order for them to replace the stolen meds.

Not all dorctors offices require this, so I would def call yours and see what they say.

If you taper to 1mg, you will probably feel some withdraws but if you can hang in there and just hold out for a week, you might even be able to start back at a lowere dosage.

If it were me, I would go in early so I don't miss my dose. You can also go to the ER and get 3days worth I believe, and that should hold you til your next appt.


Top
 Profile  
 
PostPosted: Mon Oct 21, 2013 5:07 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 20, 2013 10:24 am
Posts: 33
I wont have the money to go until next week anyways, guess Ill tough it out and keep them with me at all times. How bad will the wds be? Anything I CAN DO to lessen the wds? I cant miss work. And how does that er thing work?Do they report it to your dr? Things have been perrfect with my dr since I began I dont wanna mess anything up or be looked at the way I do when I first started picking up from a pharmacy.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Oct 23, 2013 1:07 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Kearsten,

I don't know what to tell you on the ER thing. I don't think it's very easy to get an ER doc to prescribe a sub for you even though they are allowed to. Most of them, from what I've read, are very leary about doing it. As for whether your doctors office will know if the ER prescribes them for you, I would say more than likely they will. Every time you get a prescription filled it goes into the database and most sub doctors will run a report each and every month on every patient. Anything you have filled in your name is on the list and they will see it.

It looks like the only two choices you have are either tough it out and make your smaller dose work, or bite the bullet and call your doctor to tell them what happened. They may not believe you, and they may not call you in another prescription, but it's worth a try if you don't think you can make it through. You may be surprised how well you can hold out on your 1mg dose. If you don't sit around dwelling on it you might make it just fine. Your success will depend on your attitude about it.

Good luck.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Oct 23, 2013 7:45 am 
Offline
One Month or More
One Month or More

Joined: Sun Oct 20, 2013 10:24 am
Posts: 33
Thanks for the advice, Im not calling or going to the ER, I cant stand the way I am treated or looked at, I never once got those looks with all the pain meds that were prescribed to me over the years! I am nervous very nervous about this situation but Ill just stick it out and stay busy. Im hoping a friend of mine will loan me a couple until I get mine in, she said she would so I took 4mgs yesterday, so now I only have four mgs left. I do not plan on taking any until I feel absolutely horrible that is unless she comes through for me. Its only a week away, I know I can do this if I have to Id just rather not!


Top
 Profile  
 
PostPosted: Thu Oct 24, 2013 7:36 am 
Offline
One Month or More
One Month or More

Joined: Sun Oct 20, 2013 10:24 am
Posts: 33
So beyond sick right now, vomiting, diahera, fever, shakes, cold sweats and no sleep :( I still have 4mgs left but Im going to wait one more day before taking any, my refill is in six days. My friend has yet to come through so I guess Im just stuck toughing it out. Guess Ill just look at it as a nasty stomach bug. This really sucks, I dont remeber opiate wds feeling like this hell they probably did but when ur going through something like this it seems the worst thing ever especially since Ive paid all this money and have done everything right!!! Its so not fair! I think Ill lay in bed and cry all day :( ive tried to eat thats a hell no and same thing with trying to drink. I absolutely hate this, this is one of the reasons I joined the program so I could have my life back and not get sick every now and then. This is the first time I have been sick since I started the program :(


Top
 Profile  
 
PostPosted: Thu Oct 24, 2013 8:45 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hi Kearsten,

Sorry to hear about your troubles at this time. It really sucks I know. I think what I would do while you wait on your friend to hopefully come through with a few subs, and wait for your own appointment, is to maybe take .50mg a day with the 4mg you have left.

It might not get you all the way out of withdrawals, but I bet it will help a little bit. So much of this can be mental also, and .50mg is believe it or not quite a bit of sub if you get right down to it. A .50mg dose may make a difference right now?

That's what I would be doing anyway Kearsten. Bet it would help a bit! If you took .50mg doses that would give you 8 days worth and by then you will have more one way or the other.

Just my thoughts and hoping to help!

Karen xoxo


Top
 Profile  
 
PostPosted: Thu Oct 24, 2013 2:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I'm so sorry you're going through what you're going through, Kearsten. I wish I had some great advice for you, but I'm afraid I don't. The only thing I can think of that will help you out some is Imodium. It will definitely slow down the diarrhea and I've heard of people taking a fair amount of it and that helps their wd symptoms.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Tue Oct 29, 2013 4:02 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
You only have a day to go and I hope you've been doing OK!

The only silver lining to this (and I give you the right to not read this part until you get your refill!) is that there is no way you will ever let this happen again!

Are you still hanging in there?

Amy

Moderator

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group